# SDR SIMA2018071910004

- Difficulty date: July 10, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 32,745 hours, 28,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 14523918001
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL WEB GOUGED 4 AREAS LOWER FORWARD AREA. REMOVED AND REPLACED CARGO DOOR INNER WEB FWD LOWER PREVIOUS REPAIR IAW SRM 52-30-01 AND ETN-EM-52-043.
